# SDR ASOA051018

- Difficulty date: November 25, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE RIGHT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT EXTERIOR EMERGENCY LIGHT ASSEMBLY LAMP.  OPERATIONAL CHECKS TOOD.  AIRCRAFT OK FOR SERVICE.  (M)
